MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number BLS18FBD-SF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device was repaired.The broken upholstery was discarded.No evaluation can be make on the part.The end-user is a double amputee.The backrest of the wheelchair ripped on both sides and he ended up falling out of the chair.He may have hit his head.He was brought to the hospital and the doctors said he had a stroke.It is unclear whether he had a stroke and fell or if the event caused the stroke.The patient was in the hospital for about 3 weeks and now is in a rehab facility.A replacement back was supplied by our customer service department and it was utilized on the device.The ripped back upholstery was discarded.At this time no pictures are available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
#297 chuqiao road
zhenjiang city
jiangsu, 21200 0
CH  212000
MDR Report Key9443621
Report Number2438477-2019-00080
Device Sequence Number2877373
Product Code IOR
UDI-Device Identifier00822383241159
UDI-Public822383241159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2019
Report Date (Section F) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBLS18FBD-SF
Device Catalogue NumberBLS18FBD-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2019
Device Age8 MO
Event Location Home
Date Report to Manufacturer12/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient Weight54
Date Report Sent to FDA12/10/2019